# SDR CALA2025100909849

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 54,194 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL EMERGENCY LIGHTS FROM SEAT ROW 35ABC TO 39ABC ARE INOP.    REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR BATTERY CHARGER M1972 ABOVE LAV E, UP TO POS CHECK IAW AMM 33-51-06-960-805.  PERFORMED OPERATIONAL CHECK OF EEPL EMERGENCY LIGHTS FROM SEAT ROW 35ABC TO 39ABC IAW AMM 33-51-06-960-805. OPS CHECK GOOD.
